Illinois Journal of Mathematics

Uniqueness of a class of Fuchsian groups

Joseph Lehner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 308-315.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050818

Digital Object Identifier
doi:10.1215/ijm/1256050818

Mathematical Reviews number (MathSciNet)
MR0376895

Zentralblatt MATH identifier
0305.20024

Subjects
Primary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]
Secondary: 10D05

Citation

Lehner, Joseph. Uniqueness of a class of Fuchsian groups. Illinois J. Math. 19 (1975), no. 2, 308--315. doi:10.1215/ijm/1256050818. https://projecteuclid.org/euclid.ijm/1256050818


Export citation